Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Severe cramps during period, dizziness, nausea and vomiting. Movement in the stomach. What is happening?

okay I woke up at like 6 am because I started my period and then I started having really bad cramps then it lead to me feeling weak and dizzy. At about 9 am I started having nausea which lead to me vomiting . about on the third day it started lighting up and i was still feeling nausea. now i be having these weird movement kind of feeling in my stomach can someone tell me what s going on?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Good morning and a Happy New Year 2014. I am Dr Shareef answering your query.

Many a times cramps are associated with the starting of periods, which gradually subsides with the cessation of the bleeding. The movement feeling in your stomach could be due to excessive peristalsis in your intestines, which could be either due to the hormonal effect or due to any kind of food poisoning if you ate anything outside which apparently not fresh. In that case you might have to take some antibiotics on consultation with your family physician. Premenstrual pain usually does not need any medication excepting for an anti spasmodic if need be, as it is a self limiting condition. In case you are sexually active, then I would suggest you to go for a serum HCG estimation as well.

I hope this information would help you in discussing with your family physician/treating doctor in planning your treatment. Thanks for using the health care magic forum for your query on health. Wishing you an early recovery. Dr Shareef.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor